# SDR CA040803009

- Difficulty date: July 29, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Vent Line
- Part number: A69351039
- Condition: Disconnected
- Location: Rt Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DEFECT WAS RECORDED,  RT FUEL LEAK REPORTED FROM RT NACA FUEL VENT . THIS WAS SECOND OCCURRENCE.  AFTER INSPECTION, MAINT DISCOVERED THAT FUEL VENT LINE WAS DISCONNECTED (SEPARATED) AND NOT LINED UP, (TO SHORT). PROBLEM WAS RELATED TO THE MFG NOT DELIVERING VENT LINES IAW DRAWING SPECIFICATIONS. AFTER MEASURING VENT LINES AND FIT CHECKS OF SEVERAL AC.  IT APPEARED THAT BUILDING TOLERANCES WERE IN FACT CAUSING THE VENT LINES TO BE INSTALLED UNDER STRAIN AND IN COMBINATION WITH AC WING DYNAMICS DURING ITS OPERATION, THE VENT LINES MAY DISCONNECT FROM THEIR COUPLINGS, RESULTING IN FUEL LEAKING THROUGH VENT LINE FLAME ARRESTER.  A REPAIR TO THE FUEL VENT LINE WAS CARRIED OUT IAW MFG LETTER TS04.52975. FO100.
